On a new subclass of bi-univalent functions satisfying subordinate conditions


ALTINKAYA Ş. , Yalcin S.

ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, vol.7, no.1, pp.5-14, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1515/ausm-2015-0001
  • Title of Journal : ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA
  • Page Numbers: pp.5-14

Abstract

In the present investigation, we find estimates on the coefficients |a(2)| and |a(3)| for functions in the function class S-Sigma (lambda, phi). The results presented in this paper improve or generalize the recent work of Magesh and Yamini [15].